| Catalog Number |
46100-91 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
Event or Problem Description
It was reported that on an unknown date a cath lab w/5 port "off" manifold (600 psi), 72" admin set, and 4 ft transpac® iv, was found to have a loose connection which led to a leak.The report stated that the set was leaking, and connections not secured.There were broken sets at connection joints.The set doesn¿t stay attached to the tubing.The event occurred when it was immediately in use at the hospital.The sample product is available for evaluation.There was no patient harm reported.
Additional Manufacturer Narrative
The device history review (dhr) for lot 13672865 was reviewed and no nonconformities were found that would led to the reported complaint.D9 - device available for evaluation: no.